Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Difficulty urinating, no semen discharge during sex, unable to evacuate bowels. Prescribed rapilif 4. Cure?

I am 42. I saw a doctor for difficulty in urinating especially in evenings. Scanning done., prostrate normal, recommended rapilif 4(1 each) and tracfree (2 each). Now during sex, reaching orgasm , but no semen . is there any problem?o I have also burning sensation after urination and bowel movement . feels like bowel is not evacuated completely. pls suggest
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hallo Thanks for your query.You had a difficulty in passing urine and your Dr has advised you to take Tab Rapilif( Tomsulosin) This drug causes relaxation of bladder neck and that is the reason your semen goes into the bladder instead of being pumped in urethra(What is called as Retrograde Ejaculation).So do not worry it should be alright once you stop taking this medicine..
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor